# SDR DHL9780103C

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, AFT PRESSURE BULKHEAD  FWD SIDE AT FUSELAGE STATION 1766 LEFT AT LONGERON 11 BETWEEN STIFFENER 5772638-49 AND STIFFENER -51 , HAS A 2.75 IN CRACK.  CUT OUT CRACKED AREA, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER PER SRM 53-2-5 .
